# SDR FDEA201101060039

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5357502720100
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION EXTERIOR GAIRING SUPPORT BRACKET BROKEN OFF AT 5 INCHES   AFT OF FR 79, STR 4 RT.  R & R MOUNTING BRACKET AT FUSELAGE TAIL SECTION EXTERIOR AT  FR 79 AND STR 4R IAW SRM 51-72-10, PG 1-3 AND SRM 51-40-21, PARA 7, PG 24-55.
